# SDR SWAA2022031618623

- Difficulty date: August 28, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AFT CARGO BAY BS947 RBL11 WL177. MARKED / REMOVED CORROSION ON FRAME AT AFT CARGO BAY BS947 RBL11 WL177 AND REPAIRED PER ATS ER #19-04764 REV IR AND SWA EA #1-753-35714 REV IR
